# SDR DALA13037723137

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 5348004320701
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR SILL FWD GIRT BAR ATTACH FITTING AROUND FASTENER HOLES HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00,   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG. 101, R & R SILL IAW SRM 51-42-11 & DWG D53480019.
